# SDR TWAA0003501

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 8,987 hours, 3,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AN EGRESS LIGHT WAS INOPERATIVE AT THE RT AISLE JUST BEFORE THE AFT LAV.  REPLACED THE BULB, PN 767, AND A JUMPER CABLE, PN 5912-8.  CHECK-C 4-24-99 LAX.
